# SDR BAQA090689

- Difficulty date: November 12, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N601FH
- Make and model: Urocop EC135P1
- Aircraft serial: 0069
- Aircraft time: 1,770 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 1260720
- Part serial: 129
- Condition: Inoperative
- Location: Evaporator
- Part time: 1,771 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVAPORATOR BLOWER INOPERATIVE. REPLACED WITH SERVICEABLE UNIT.
